Reverse mathematics of separably closed sets

Archive for Mathematical Logic 45 (1):1-2 (2006)
  Copy   BIBTEX

Abstract

This paper contains a corrected proof that the statement “every non-empty closed subset of a compact complete separable metric space is separably closed” implies the arithmetical comprehension axiom of reverse mathematics

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,560

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Embeddings of countable closed sets and reverse mathematics.Jeffry L. Hirst - 1993 - Archive for Mathematical Logic 32 (6):443-449.
Notes on the stability of separably closed fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
Constructive complements of unions of two closed sets.Douglas S. Bridges - 2004 - Mathematical Logic Quarterly 50 (3):293.
Located sets and reverse mathematics.Mariagnese Giusto & Stephen G. Simpson - 2000 - Journal of Symbolic Logic 65 (3):1451-1480.
Random closed sets viewed as random recursions.R. Daniel Mauldin & Alexander P. McLinden - 2009 - Archive for Mathematical Logic 48 (3-4):257-263.
The independence relation in separably closed fields.G. Srour - 1986 - Journal of Symbolic Logic 51 (3):715-725.
Minimal groups in separably closed fields.E. Bouscaren & F. Delon - 2002 - Journal of Symbolic Logic 67 (1):239-259.
Separably closed fields with Hasse derivations.Martin Ziegler - 2003 - Journal of Symbolic Logic 68 (1):311-318.
Asymptotic theory of modules of separably closed fields.Françoise Point - 2005 - Journal of Symbolic Logic 70 (2):573-592.
Covering analytic sets by families of closed sets.Sławomir Solecki - 1994 - Journal of Symbolic Logic 59 (3):1022-1031.

Analytics

Added to PP
2013-11-23

Downloads
26 (#517,529)

6 months
1 (#1,011,292)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Subsystems of Second Order Arithmetic.Stephen G. Simpson - 1999 - Studia Logica 77 (1):129-129.
Minima of initial segments of infinite sequences of reals.Jeffry L. Hirst - 2004 - Mathematical Logic Quarterly 50 (1):47-50.

Add more references